Tiredness on TRT

Mike402

New Member
I take test cyp, 200mg every 10 days IM. My PCP prescribes me. I have been exhausted lately, he took blood work and testosterone was 1500 5 days after last shot. He doesn’t check estrogen, but all other labs were normal. Can my testosterone being this high affect my energy levels? He has cut me back to 100 mg/10 days. Any suggestions would be appreciated.
 

Vince

Super Moderator
I take test cyp, 200mg every 10 days IM. My PCP prescribes me. I have been exhausted lately, he took blood work and testosterone was 1500 5 days after last shot. He doesn’t check estrogen, but all other labs were normal. Can my testosterone being this high affect my energy levels? He has cut me back to 100 mg/10 days. Any suggestions would be appreciated.
Would he let you inject 50 MG every 3 1/2 days? Maybe it could improve your energy levels.
 
  • Like
Reactions: Sly

madman

Member
I take test cyp, 200mg every 10 days IM. My PCP prescribes me. I have been exhausted lately, he took blood work and testosterone was 1500 5 days after last shot. He doesn’t check estrogen, but all other labs were normal. Can my testosterone being this high affect my energy levels? He has cut me back to 100 mg/10 days. Any suggestions would be appreciated.

Post full labs.

As you can see your TT is very high 5 days post-injection and will be much higher at the true peak (8-12 hrs) post-injection.

Although TT is important FT is what truly matters as it is the active unbound fraction of testosterone responsible for the positive effects.

Doubtful 100 mg every 10 days would be an effective protocol let alone allow you to achieve a healthy FT level.

What is your SHBG, estradiol (should be tested!), and FT (should be tested!) levels let alone your RBCs/hemoglobin/hematocrit?

Forget the high dose T every 10 days.

Most men on trt are injecting 100-200 mg/week whether once-weekly or splitting dose (twice weekly, M/W/F, EOD, or daily).

If anything you should be injecting once weekly and twice weekly (every 3.5 days) would be better unless you have low SHBG than most would inject daily or EOD.

Injecting high doses of T once weekly let alone every 10 days will have your peak levels very high post-injection/start of the week and much lower come weeks end let alone your serum levels will not be as stable throughout the week.

For many, it can cause ups/downs (energy/mood/libido/erectile function/overall-well being).
 

Mike402

New Member
Post full labs.

As you can see your TT is very high 5 days post-injection and will be much higher at the true peak (8-12 hrs) post-injection.

Although TT is important FT is what truly matters as it is the active unbound fraction of testosterone responsible for the positive effects.

Doubtful 100 mg every 10 days would be an effective protocol let alone allow you to achieve a healthy FT level.

What is your SHBG, estradiol (should be tested!), and FT (should be tested!) levels let alone your RBCs/hemoglobin/hematocrit?

Forget the high dose T every 10 days.

Most men on trt are injecting 100-200 mg/week whether once-weekly or splitting dose (twice weekly, M/W/F, EOD, or daily).

If anything you should be injecting once weekly and twice weekly (every 3.5 days) would be better unless you have low SHBG than most would inject daily or EOD.

Injecting high doses of T once weekly let alone every 10 days will have your peak levels very high post-injection/start of the week and much lower come weeks end let alone your serum levels will not be as stable throughout the week.

For many, it can cause ups/downs (energy/mood/libido/erectile function/overall-well being).
 

Mike402

New Member
Thank you. I will go get my labs and post. I know my hemocrit was . 5 above the cut off for being high.
 

Nelson Vergel

Founder, ExcelMale.com
You may want to read this

 

JimGainz

Active Member
You are on a horrible protocol and your GP does not know what he’s doing. Seek another doctor. No modern TRT doc would put a patient on a dose like that b/c it causes a huge spike and then crash. (This was how docs were taught in med school but has not been the preferred way for years). Better to inject a smaller amount every 3.5 days or even every other day.
 
  • Like
Reactions: Sly

ERO

Member
100% agree with what JimGainzs just said. You need a new doc unless he is OK with you switching to injecting every 3.5 days instead of every 10 days. Nobody would feel good on that protocol.
 
  • Like
Reactions: Sly
Top